Monday, December 21, 2015

THANK YOU - HAPPY SOLSTICE!


In spite of the weather we had a magical day enjoying the SOLSTICE yesterday with all of the elements, interfaith and spiritual people. Father Bob Macquire brought the thunder and lightening with him.

There are so many people to thank Terese at the Local Festival Fund at the City of Port Phillip, Di and the Events Team, Effie at Beachcomber Cafe, Jonathon Curtis at Michael Danby MP's office, Nick at Officeworks, Joanne at Coles, Acland Street, Windsor Bendigo Bank, Bunnings Port Melbourne, Planetary Healing Artists Committee ( Fr Turi, Peter, Steve, Maria & Laura) and the rest of the Team: Mary, Sally, Sharon, Lavinia, Loretta, Flavia, Oshaka, Lyn, Lisa, Nada, Victor for the photos, Steve Yarrow for Sound and filming, Ben O'Hagan for flyer design, Steve McL and all the extras who helped when needed especially the guests when the winds were high - Darren and Dean to mention a couple.

Saturday, December 19, 2015

Solstice Global Healing Programme for 20/12/2015

Start      Event / Name                                                                                                Duration        Finish
Time                                                                                                                                                      Time

1pm   Music Hal Tropp & Jessica Lyons & Pin Rada                       20 mins        1.20
1.20    Yoga Sarah Furlonger from Radiant Soul Yoga                      2x20 mins            2.00pm
2.00    Maria to introduce MC-Cr Serge Thomann                            
MC     Cr Serge Thomann Introduces the Faith Leaders                   5 mins          2.05
2.05    Boonwurrung Smoking Ceremony - Dean Stewart               15 mins        2.20
2.20    Opening
The Reverend Father Robert (Bob) McGuire AM RFD       5 mins          2.25
2.25    Artwork Unveilling …                                                                  3 mins          2.30
2.30    Moshsim Mohammed Islamic Faith representative                3 mins          2.35
2.35    Peter Costa from the Baha’i Faith representative                   5 mins          2.40
2.40    Balvinder Singh, Jaspreet Kaur, Nirmal Singh
and Harpreet Singh from the Sikh Interfaith Council
of Victoria                                                                                     5 mins          2.45
2.45    Pandit Abhay Awasthi from the Hindu Foundation                 5 mins          2.50
2.50    Abe Schwarz representative of Judaism                                5 mins          2.55
2.55    Balthasar Kehi Traditional Timorese Healing                            5 mins          3.00
3.00    Ruth Avery Healing with Feldenkrais                                        5 mins          3.05
3.05    Father Turi Hollis & the Maori Singers                                       5 min            3.10
3.10    Releasing the doves                                                                  10 mins        3.20
3.20    Fairy Heidi and her friend Anna and the Sun Goddess:

3.20    10 minute toilet break
3.30    Jamie & Sara from Wayapa Wuurrk
Aboriginal Indigenous Healing Activity                                                       25 mins  3.55pm
3.55    Music Bunna Lawrie Indigenous Elder & Whale song man                                 10 mins        4.05
4.05    Healers:    
            Natalie Pickett – Wellness on Time                                          5 mins
            Janice Hunneybell – Healing with the Tarot                             3 mins
            Bridget Erica – Healing with REIKI                                            3 mins
            Shirley Sienna Coventry – Healing with Numerology           3 mins
            Kayleen White – Healing with Cutting the ties that bind         3 mins
            Meryl Key – Healing with Kinesiology                                     3 mins
            Linda – Healing in the House of Three                                     3 mins
            Ivana J – Healing with Psychic Energy                                     3 mins
            Mary Rogers – Healing with Reflexology                               3 mins
            Victor Holder – Healing with Fire Ceremony                           5 mins
4.45    Meditation and Connecting - Wayapa Wuurrk                          10 mins        4.55
4.55    Maria- to thank everyone...                                                       
 5.00     The end

All are welcome tomorrow - for 'Solstice Global Healing' event!

Although it is hot today, tomorrow we are expecting cooler weather by the foreshore for the 'Solstice Global Healing'. However we are well prepared with lots of cold drinks, etc...

Tuesday, December 15, 2015

The Heaven's are with us for our Celebration of Solstice Magic this Sunday

 Tonight look at the skies when the moon goes down at 11pm and over the next few days we will be blessed with magical showers from the meteor. 

Stargazers capture 'magical' peak of Geminids meteor shower worldwide

Updated

 http://www.abc.net.au/news/2015-12-15/stargazers-capture-%27magical%27-geminids-meteor-shower-worldwide/7028024

Monday, December 7, 2015

Solstice Healing Art Workshop





Thank you everyone for the wonderful 'Healing
the Self' art workshop yesterday, in preparation for our Solstice Global Healing event. Thank you Lisa Fam for facilitating the workshop.


Sunday, November 29, 2015

Victorian Interfaith Networks Conference 2015 last Sunday

Planetary Healing Artists attended the Victorian Interfaith Networks Conference 2015 last Sunday. We enjoyed meeting old friends.

Friday, November 27, 2015

A Multicultural gathering

It was a pleasure to meet the new VMC Chairperson, Helen Kapalos last night. She was ready to greet all the community leaders and eager to make things happen for a better Multicultural world. We are looking forward to a difference in our community.

Sunday, November 1, 2015

William Ricketts Sanctuary Outing


Yesterday we all enjoyed the William Ricketts Sanctuary Outing. Thanks Peter for the safe journey there and back. Here are some of us at the bus. One of the artists said that William Rickett would have been a Planetary Healing Artist!

Wednesday, October 14, 2015

Volunteer Outing - 10am-4pm, Saturday 31st Oct

Places are limited so let us know if you can make it to the volunteer outing:

William Ricketts Sanctuary
Nestled in a ferny glade of the Dandenongs is a place of beauty and tranquillity, featuring the scupltured works of an amazing man, William Ricketts.  Inspired by his time spent in Central Australia, and also India,  William has created beautiful scupltures of people and animals that blend into the forest surrounds.
His works embrace Aboriginal spirituality and respect for the natural world.  The tour includes an informative doco/video of William's 94 years, creating a place that attracts visitors  from around the world. 
email: planetaryhealingartists.com.au

AGM Thursday 15th October & Volunteer Celebration






It's time to celebrate our achievements of the past year and to thank our many volunteers who have supported us!  AGM for the Planetary Healing Artists' Association of Australia Inc:
Date: Thursday 15th October 2015
Time:  7.30-8.00pm (meeting) 
            8pm onwards - Food and Refreshments
Venue: Board Room, upstairs, St Kilda RSL, 88 Acland Street, St Kilda 3182
Thanks for the flyer Darren @
bohnstudio.com.au
 

Thursday, October 1, 2015

Our new Solstice Global Healing flyer

Thank you Ben O'Hagan for the design of our new Solstice Global Healing flyer - 2015

Monday, September 21, 2015

Planetary Healing Artists' receive a Peace Award


Today Healing Artists' celebrated a Peace Award given to them from COMMON (Centre of Melbourne Multifaith and Others Network) at a United Nations International Peace Day gathering.

Saturday, September 19, 2015

Healing Artists enjoyed the day at Bunnings yesterday. Thank you all.

Thank you Bunnings Port Melbourne & Sally Davey, Manager Geogie at Coles, Acland St, all the Volunteers & Peter Miller for all his great efforts during the day and all the happy customers and artists we met there. Thank you all...

Monday, September 14, 2015

Healing Artists need a home

We have grown rapidly in the last year and need a premises. 
Planetary Healing Artists need a place, home, or even a garage to get together, have meetings and work part-time. Has anyone any ideas or know anyone we can approach? St Kilda area preferred.
Please contact us via email: planetaryhealingartists@gmail.com
Thank you

Monday, August 3, 2015

Maggie Diaz Photography Prize for Women

Photographers $5000 Prize & $1000 People's Choice Award

For details go to:

 www.maggiediazprize.com

We appreciate the financial situation of artists; if the entry fee is a problem mention this to the organiser.

Monday, June 8, 2015

Queens Birthday Sausage Sizzle @ Bunnings Port Melbourne

Thank you Bunnings Port Melbourne and Planetary Healing Artists assistants & everyone there for a magic day yesterday. Sorry we did not get all the helpers in the photo



Friday, May 22, 2015

St Kilda Film Festival 21st - 30th May 2015

 http://www.stkildafilmfestival.com.au/2015-s2/

Planetary Healing Artists enjoyed the excitement of the Opening Night at the 32nd St Kilda Film Festival last Night!!!

Tuesday, May 12, 2015

Wonderful weekend at the Conscious Living Expo 2015


This is a wide view of the closing attunement on Sunday after a wonderful weekend at the Conscious Living Expo.

Saturday, May 9, 2015

"New Earth" art exhibition 1-3rd May 2015



 We had an amazing "New Earth" art exhibition at the Conscious Living Expo New Earth Festival last weekend - Melbourne Showgrounds  A Chinese Buddhist monk,  Rev Heng Sure from the Gold Coast opened the exhibition (above left)-. Debra won the Silent Auction for the High Priestess artwork (below right). Thank you Patricia Hamiliton & staff and everyone at Conscious Living Expo for making this art exhibition possible. Thank you Healing Artists, Erri for doing a wonderful flyer, Katia for the labels, Steve for doing the dvds for Opening Night, all the exhibitors and artists for attending, Mary & David setting up and Peter & Paul packing up. Thank you...

Thursday, May 7, 2015

Volunteer Expo

Yesterday the Planetary Healing Artists meet lots of new people interested in joining us at the Volunteers Expo.

Sunday, April 19, 2015

WORLD PEACE MEDITATION HOUR

WORLD PEACE MEDITATION HOUR
SUNDAY 19 APRIL 6.30pm start
One hour of meditation for people, places in turmoil, for nature and for the world. Please join in and be part of over one million people in 101 countries who will be sitting in meditation on this day to send thoughts of peace and good wishes for our world.

Wednesday, April 15, 2015

"New Earth" art exhibition



Planetary Healing Artists are exhibiting artworks with the Conscious Living at Conscious Living Expo and Festival 2015 Melbourne. Be there to see magic happen!

Where: Melbourne Showgrounds- Expo Hall
The Melbourne Showgrounds is located on the corner of Epsom Road and Langs Road Ascot Vale just 7 km from Melbourne CBD and 15 minutes from Melbourne Airport It is easily accessible by tram, bus or car. The venue for the Conscious Living Expo and Festival is the Expo Hall (3)  located close to gate 1 off Epsom Road.

Open  3 Days: May 1-3, 2015
Friday 10am to 6.00pm
Saturday 10am to 6.00pm
Sunday 10am to 5pm


Further info : conscious living.net.au

Wednesday, April 1, 2015

Calling Artists & Volunteers!

Are you passionate about the arts?

Are you concerned about our planet?
Do you want to be part of an active and creative community?

 

Planetary Healing Artists Association of Australia Inc.'s key purpose is to encourage creativity through art and performance, sharing the spirit of peace and harmony. We achieve this by organising cultural and community exhibitions and events which nurture greater social unity.

We are committed to heal and protect our planet and all of its inhabitants.

 

Planetary Healing Artists (PHAAA) was formed in April 2010 as a forum for artists, performers, writers and other creatives to share ideas & take action for a sustainable future.

 

We are currently looking for committed volunteers with a diverse range of skills who are aligned with our vision and want to contribute to a dynamic, creative, community organisation. 

 

Do you have skills in administration, writing or grant writing, events coordination, marketing or social media, and/or are familiar with the running of a non for profit organisation? Can you commit to a couple of hours a week?

 

We welcome you to get involved!

Please email us: 

planetaryhealingartists@gmail.com

or call 0415 552 488

 

Friday, March 20, 2015

Solstice Art Workshop 29/11/14

Wow!!! Check out this recent YouTube video of the Solstice Art Workshop for "Healing the Family" capturing the essence of unity here:


Planetary Healing Artists and guests for 2014 Solstice Global Healing event reveal the workings of the mandala made for "Healing the Family". Workshop run by Lisa Fam, art therapist and PHAA member.

Thursday, February 12, 2015